Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the reason for no periods and burning sensation in the vagina along with hot flushes after having got sterilized and all tests reporting normal ?

no periods 4 1/2 months , burning in vagina no infection 46yr old female no periods for 4 1/2 months. not pregnant sterilized 6 yrs ago.and around three times a year am getting excruciating cystitiis like symptoms stinging in vagina cannot bear to be near anyone or to be touched.Like a hot poker! take paracetomol (400mg ibroprofen and use suducreme, drink loads and about 2 hrs later it subsides but need more of same pills on the 4hr time and later in day it all returns to normal. Is this hormonal or something else how can i prevent it? should i be worried about no periods. (have a clear discharge which stains underwear tea stain colour vag. swab came back normal)Urine dip stick test normal.
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Having repeated vaginal infections could be due to pelvic inflammatory dissease.You should be examined for that.Also check your blood sugar as diabetes causes recurrent vaginitis.The periods could be suspended due to you being perimenopausal and chances of any pathology can be ruled out by an ultrasound.If the usg is normal then i dont think you should worry about that.Recurrent utis should also be ruled out.Get a urine culture.Hormones can cause the amenorrhea but there shouldnt be pain.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor